傷風感冒藥 ( Cold & Flu )
   
 
樂信感冒靈
Neosed Tablet
香港衛生署註冊編號 :
H.K. Reg. No.:
HK-11964

國內名為: 爾可適﹝柳酚咖敏片﹞

主治:
舒緩因流行性感冒、傷風、枯草熱、過敏性鼻炎、鼻炎、喉炎、咽炎及類似之呼吸道感染或過敏所引起之症狀。症狀例如:頭痛、發燒、骨骼肌肉酸痛、鼻黏膜腫脹、鼻塞、流鼻水及打噴嚏等。

服用方法:
成人:每日三至四次,每次一至兩片,或遵照醫生指示服用。

包裝:
15、30片盒裝



Each tablet contains:
Salicylamide 150mg
Paracetamol 150mg
Phenylephrine HCl 5mg
Brompheniramine Maleate 2.5mg
Caffeine 20mg

Indications:
Neosed is a fast and effective preparation for relief of headache, fever, minor pain, runny nose, sneezing and nasal congestion which are due to influenza, common cold, hay fever, allergic rhinitis, pharyngitis, laryngitis and similar respiratory tract infections.

Dosage and Administration:
Adult: 1 to 2 tablets, 3 to 4 times a day. Or as directed by physician.

Packaging:  
15 and 30 tablets/box